# SDR CALA2021033000384

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 117,366 hours, 18,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324112
- Condition: Corroded
- Location: S39l Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT AT STA 1540 BILGE AREA S-39L DRAIN HOLE AREA FOUND CORROSION REFER NR LP 9131172 BULK CGO COMPT STA 1540 BTW S39L TO S39R WATER DRAIN VALVE AREA SKIN INTERIM REPAIRED AS PER ECRA 5361-01082 REV - ADD EMP:V897545 RII BY HX 102369
